# SDR ASMF201212005

- Difficulty date: November 26, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 30,817 hours, 15,487 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM, AFTER ENGINES START, THE FLAP L/E TRANSIT LIGHT TURNED ON.  MX PERSONNEL PERFORMED A BITE ON FSEU IAW MM 27-11-00, DETECTING THE SLAT 7 WITH FAILURE,  FIM 27-88 TASK 803 PROCEDURE WAS PERFORMED, CONFIRMING THE FAILURE. DURING MX REVISION, THE SLAT 7 TARGET WAS OUT OF POSITION; SO THE SLAT 7 TARGET WAS REPOSITIONED IAW MM 27-81-21 PARAGRAPH 3, TESTED CORRECT.
